# SDR UALA2011092005093

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 72,845 hours, 22,740 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE SMELL IN FORWARD GALLEY.  ODOR CLEARED WITH VENTILATION BUT COULD NOT REPRODUCE CONDITION.  LOWERED GALLEY OVERHEAD PANELS, CHECKED ALL LIGHT BALLASTS, COFFEEMAKERS, & CHILLER UNITS FOR HEAT OR DISCREPANT CONDITIONS, NONE FOUND.  OVENS COLD, NOT A FACTOR.  DID FIND TWO EA COFFEE WARMERS TURNED ON WITH EMPTY POTS IN PLACE, BUT ODOR NOT REGENERATED.  NO FAULTS FOUND.
